# SDR DL73S050097

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 51,417 hours, 40,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65528752
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FASTENER HOLE COMMON TO THE OUTER CHORD OF THE AFT FRAME OF THE L2 DOOR CUTOUT (FS 992, BETWEEN STRINGERS 7L & 8L) WAS FOUND CRACKED.  THE HOLE WAS OVERSIZED AND AN INSURANCE CUT MADE TO REMOVE THE CRACK.  THE OVERSIZED HOLE WAS REPAIRED WITH AN ALUMINUM BUSHING AND AN ALUMINUM REPAIR STRAP PER ER/A 096806-14.
